# SDR CALA2014120592789

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 69,927 hours, 8,100 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2090 BETWEEN STRINGER 35R & 36R FUSE SKIN VENT HOLE AFT AREA FOUND CORROSION & CRACKED.  REPAIRED IAW SRM 53-60-01 REPAIR 5 & ECRA 5330-04948.
